# SDR CALA2013090490947

- Difficulty date: September 2, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 53,559 hours, 6,478 cycles
- Engine: Pwa PW40903
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part serial: R8A
- Condition: Failed
- Location: Flap Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP-SLAT SKEW SENSORS FAILURE OF ONE OR MORE SLAT & OR FLAP SKEW DETECTION SENSORS. LOSS OF SLAT & OR FLAP SKEW DETECTION SENSOR REDUNDANCY. STATUS MSG-2720351 ACTIVE CL INTER, MSG-2720351 INACTV CL INTER.  REPLACED SENSOR R8A PER AMM. TEST IAW AMM, TESTED OK.  NO MSG. MAINT TEXT: MAT FAULTS SNSR 8A...OUTPUT IS MARGINAL. AS READING DROPS TO -6.95 STATUS MESSAGE APPEARS. PRINTOUT IS UNDER COCKPIT HANDSET. REF WDM 27-59-13 P3, FOUND BREAK IN WIRE NEAR DM27324 FLAP SKEW SNSR R7A. AFTER REMOVING DAMAGED AREA, WIRE NOW TOO SHORT. WILL NEED TO REPLACE W8478-200 3B & R. SUGGEST REPL CONNECTOR DUE TO EXCESSIVE GREASE INSIDE.
